# SDR SWAA2023070565023

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222CF UPPER SKIN HAS PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 222CF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6.  DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F.   DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-1.   REMOVED ALL INSERTS IAW SRM 53-00-50-2R-1 PAR 3.B.  REMOVED DAMAGED PLIES ON UPPER SURFACE AND CLEANED AREA IAW SRM 53-00-50-2R-1 PARA 3.A-C AND PARA 3.E-F.;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 53-00-50-2R-1.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 53-00-50-2R-1;[04] FABRICATED REPAIR PLIES FROM BMS9-3H2ST1581 LOT#1526805-2; OK TO INSTALL IAW SRM 53-00-50-2R-1 PARA 3K(1).;
